# SDR MALA080184

- Difficulty date: October 2, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 24,978 hours, 27,463 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NOTED ON LT SIDE OF RUDDER ASSY, 5.25 AFT OF FRONT SPAR AT WL 164.55.  REPAIRED IAW EO S57226.
